# SDR CALA2022112103191

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N34460
- Make and model: Boeing 737924ER
- Aircraft serial: 37200
- Aircraft time: 30,333 hours, 10,750 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: 849589
- Condition: Failed
- Location: B Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

COMPLETE LOSS OF SYS B HYD ON ARRIVAL QUANTITY AT ZERO ENGINE DRIVEN PUMP SERVICED B SYSTEM IN ORDER TO RETRACT FLAPS/SLATS. NO LEAKS PICTURES ADDED REMOVED AND REPLACED B SYS RETURN FILTER, EMDP CASE DRAIN NOTED DURING ELECTRIC DRIVEN PUMP OPERATION.  DRY MOTORED #2 AND FILTER, AND EDP CASE DRAIN FILTER REF AMM 29-11-61, 29-11-41, NO PRESSURE FROM ENGINE DRIVEN PUMP AND MAJOR HYDRAULIC LEAK AND AMM 29-11-51. NO DEBRIS FOUND IN REMOVED FILTERS (SEE NOTED FROM SHAFT SEAL DRAIN. UNABLE TO PRESSURIZE B SYSTEM WITH PHOTOS) ADD EMP:U375582 REMOVED AND REPLACED #2 ENG EDP REF AMM 29-11-11-400-801-001. OPS AND LEAK CHECK GOOD. PARTS USED:  29-2910-9-0003,QTY :1 ADD EMP:U114836,U375582 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1825440  SN OFF 2618 PUMP, HYD ENG D  OFF 29-2910-9-0003 2618 ON 29-2910-9-0003 2830
